# SDR PCAA9700546

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE OF FOUR RED CABIN FLOOR EMERGENCY PATH LIGHT AT CENTER CABIN IN INOP.  REMOVED AND REPLACED LAMP.  OPERATIONAL CHECK NORMAL.  A/C RETURNED TO SERVICE.  (M)
